# SDR AALA20021519

- Difficulty date: October 8, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 2R CRACKED AFT SIDE AT FRAME 1418.  REMOVED DAMAGED SECTION OF STRINGER SPLICED REPAIR SECTION PER AARD 53-30-00-2.  (M)
